# SDR AALA20100226MIA03

- Difficulty date: February 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 36,548 hours, 5,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 38C HAS CRACKED LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 38C.  OPS CHECKED NORMAL.
